International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 416173, 13 pages
doi:10.1155/2011/416173
Research Article

Results for Twin Singular Nonlinear Problems with Damping Term

Department of Mathematics, Hexi University, Gansu 734000, China

Received 6 December 2010; Accepted 7 March 2011

Academic Editor: Wolfgang Castell

Copyright © 2011 Youwei Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

By using the functional type cone expansion and compression fixed-point theorem in cones, some new and general results on the existence of positive solution for twin singular boundary value problems with damping term are obtained. An example is given to illustrate our results.